Follow
Arno Fehm
Arno Fehm
Verified email at tu-dresden.de - Homepage
Title
Cited by
Cited by
Year
Open problems in the theory of ample fields
L Bary-Soroker, A Fehm
Sémin. Congr 27, 1-11, 2013
322013
The existential theory of equicharacteristic henselian valued fields
S Anscombe, A Fehm
Algebra & Number Theory 10 (3), 665-683, 2016
172016
On the rank of abelian varieties over ample fields
A Fehm, S Petersen
International Journal of Number Theory 6 (03), 579-586, 2010
172010
Sums of two squares in short intervals in polynomial rings over finite fields
E Bank, L Bary-Soroker, A Fehm
American Journal of Mathematics 140 (4), 1113-1131, 2018
162018
Subfields of ample fields. Rational maps and definability
A Fehm
Journal of Algebra 323 (6), 1738-1744, 2010
15*2010
Existential∅-definability of henselian valuation rings
A Fehm
The Journal of Symbolic Logic 80 (1), 301-307, 2015
142015
On varieties of Hilbert type
L Bary-Soroker, A Fehm, S Petersen
Annales de l'institut Fourier 64 (5), 1893-1901, 2014
122014
Recent progress on definability of Henselian valuations
A Fehm, F Jahnke
Ordered algebraic structures and related topics 697, 135-143, 2017
112017
Elementary geometric local–global principles for fields
A Fehm
Annals of Pure and Applied Logic 164 (10), 989-1008, 2013
82013
Kuykian fields
A Fehm, M Jarden, S Petersen
Forum Mathematicum 24 (5), 1013-1022, 2012
82012
On the Northcott property and local degrees
S Checcoli, A Fehm
Proceedings of the American Mathematical Society 149 (6), 2403-2414, 2021
72021
Hilbertian fields and Galois representations
L Bary-Soroker, A Fehm, G Wiese
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (712 …, 2016
72016
On the quantifier complexity of definable canonical henselian valuations
A Fehm, F Jahnke
Mathematical Logic Quarterly 61 (4-5), 347-361, 2015
72015
Galois theory over rings of arithmetic power series
A Fehm, E Paran
Advances in Mathematics 226 (5), 4183-4197, 2011
72011
Approximation theorems for spaces of localities
S Anscombe, P Dittmann, A Fehm
Mathematische Zeitschrift 296 (3), 1471-1499, 2020
62020
Characterizing diophantine henselian valuation rings and valuation ideals
S Anscombe, A Fehm
Proceedings of the London Mathematical Society 115 (2), 293-322, 2017
62017
Denseness results in the theory of algebraic fields
S Anscombe, P Dittmann, A Fehm
Annals of Pure and Applied Logic 172 (8), 102973, 2021
52021
Correlations of sums of two squares and other arithmetic functions in function fields
L Bary-Soroker, A Fehm
International Mathematics Research Notices 2019 (14), 4469-4515, 2019
52019
Three counterexamples concerning the Northcott property of fields
A Fehm
Rendiconti Lincei 29 (2), 309-314, 2018
52018
Nondefinability of Rings of Integers in Most Algebraic Fields
P Dittmann, A Fehm
Notre Dame Journal of Formal Logic 62 (3), 589-592, 2021
42021
The system can't perform the operation now. Try again later.
Articles 1–20